# SDR 95ZZZX1642

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4T
- Make and model: Amtr PITTSSPECS1C
- Aircraft serial: 01
- Engine: Lyc O320*
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15472
- Condition: Diaphragm Fail
- Location: Engine Fuel
- Part time: 400 hours
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

INVESTIGATION OF IN-FLIGHT ENGINE SHUT DOWN REVEALED THE DIAPHRAGM IN THE FUEL PUMP HAD RUPTURED.  ENGINE HAD APROX 400 HOURS OF OPERATION OVER 16 YEARS.  SUBMITTER RECOMMENDS A CALENDER LIFE BE PLACED ON THESE DIAPHRAGMS.
